Meeting connectivity requirements in a wireless multihop network

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

24 Scopus Citations
View graph of relations

Author(s)

Detail(s)

Original languageEnglish
Pages (from-to)19-21
Journal / PublicationIEEE Communications Letters
Volume10
Issue number1
Publication statusPublished - Jan 2006
Externally publishedYes

Abstract

This paper investigates the connectivity probability of 1-dimensional ad hoc networks in which nodes have random, non-identically distributed locations, this leads to optimization of the number of nodes required. An empirical approach is used. We fit a parametric distribution to the CDF of the maximum distance between adjacent nodes. Special and extreme cases which are not covered by the empirical approach are treated separately. © 2006 IEEE.

Research Area(s)

  • Ad hoc network, Connectivity probability, Empirical analysis, Log-logistic distribution, Sensor network

Citation Format(s)

Meeting connectivity requirements in a wireless multihop network. / Li, Ji; Andrew, Lachlan L.H.; Foh, Chuan Heng; Zukerman, Moshe; Neuts, Marcel F.

In: IEEE Communications Letters, Vol. 10, No. 1, 01.2006, p. 19-21.

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review